Lemsip Cold & Flu Lemon Pack of 5

Lemsip Cold & Flu Lemon Pack of 5

Lemsip Cold & Flu Lemon Pack of 5

£1.99 Save: £0.20 RRP: £2.19

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Lemsip
Code: 0158014
Weight: 39g (includes packaging)

Description

Lemsip Cold & Flu Sachets contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, nasal congestion and lowering of temperature.

Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic).

Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

Lemsip Cold and Flu Lemon makes a soothing hot drink to relieve colds and flu symptoms such as headache, high temperature and runny nose

Directions

Directions. How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 years and over: 1 sachet every 4 hours as required. Do not exceed 4 sachets in 24 hours.

Warnings

Do not give to children under 12 years of age. DO NOT EXCEED THE STATED DOSE. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor.

DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.

Ingredients

Active Ingredients (per sachet) Paracetamol 650mg Phenylephrine Hydrochloride 10mg Also includes Aspartame and Sucrose

You may also like